RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 4(262), Pages 225–226 (Mi umn1867)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the topology of a dual object and exponential Lie groups

B. Chikosh


Full text: PDF file (147 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:4, 207–208

Bibliographic databases:

MSC: 22E60, 22E25, 57S05, 26A42
Received: 29.05.1987

Citation: B. Chikosh, “On the topology of a dual object and exponential Lie groups”, Uspekhi Mat. Nauk, 43:4(262) (1988), 225–226; Russian Math. Surveys, 43:4 (1988), 207–208

Citation in format AMSBIB
\Bibitem{Chi88}
\by B.~Chikosh
\paper On~the topology of a~dual object and exponential Lie groups
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 4(262)
\pages 225--226
\mathnet{http://mi.mathnet.ru/umn1867}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=969588}
\zmath{https://zbmath.org/?q=an:0671.22004|0667.22003}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..207C}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 4
\pages 207--208
\crossref{https://doi.org/10.1070/RM1988v043n04ABEH001885}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AJ76600013}


Linking options:
  • http://mi.mathnet.ru/eng/umn1867
  • http://mi.mathnet.ru/eng/umn/v43/i4/p225

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:107
    Full text:48
    References:129
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019